# SDR A6WA200740328

- Difficulty date: June 14, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 8,604 hours, 7,853 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR SUPPORT INTERCOSTAL HAS A CRACKED FLANGE AT IB SIDE OF LBL 36, FS 484, WL 72.5. MAINTENANCE CUT OFF CRACKED FLANGE AND INSTALLED REPAIR ANGLE IAW REO 601R53-41-059.  (K)
